# SDR 2025FA0000238

- Difficulty date: April 6, 2025
- Submitted: April 6, 2025
- Operation: General aviation
- Aircraft: N475CM
- Make and model: Boeing 767-300
- Aircraft serial: 26986
- Aircraft time: 136,468 hours, 19,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - SECTION 45 - RH FRAME STA 933 BETWEEN S-19R/S-20R - INNER CHORD - CORROSION.
